Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On $ L\sp{p}$ norms and the equimeasurability of functions


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 40 (1973), 149-153
MSC: Primary 28A20
MathSciNet review: 0316662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For measurable functions $ f$ and $ g$, necessary and sufficient conditions are given for the equality of certain $ {L^p}$ norms of $ f$ and $ g$ to imply that $ f$ and $ g$ are equimeasurable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0316662-7
PII: S 0002-9939(1973)0316662-7
Article copyright: © Copyright 1973 American Mathematical Society